# SDR HEEA0016633

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Condition: Failed
- Location: 2nd Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE DISASSEMBLED DUE TO N1 DRAG ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:   TIP DRAG ON NR 2 NOZZLE 1ST STAGE TIP PATH.  INSTALLED AN OVERHAULED NR 2 NOZZLE.
